Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Please answer about severe problems on day 13

Today is day 13 and both today and yesterday I have had a horrible time.  I have absolutely no energy and I realize the first part of this journey was really bad but now I'm up just a few minutes and I cannot function.  I hurt all over so bad and by now I really hoped it would get better and better.  It did for a couple days but days 12 & 13 are bad.  My head feels weird, my pain level is so bad I live with ice then heat on my body.  I'll have to say I had one thing happen that surprised me.  I actually fell asleep in my chair and I haven't had sleep come that easy this whole time.  Can anyone tell me why I have no energy whatsoever.  I had more earlier than I do now.   This feeling is hard to explain but I don't feel like I'm here.  It's almost like a dazed feeling with a heaviness in my head and nausea like nothing.  I keep loosing weight and now I've lost about 15 pounds.  I need help so bad.  I would like to be put in an induced coma and wake up 3 weeks later it is so bad right now.  I've journaled the whole way through.  In some ways it seems worse and then in some ways it doesn't.  I don't know if anyone knows what I'm talking about or not.  All I know is I cannot keep this up.  I feel like I'm in the twilight zone.  Someone please help!!!
7 Responses
3197167 tn?1348968606
Abbysue....it will help all of us following your journey if you can stick with one thread.  I just posted to you on your other thread from yesterday.
The lethargy and lack of energy is one of the last symptoms to improve for most of us.  It is COMMON so don't freak out, ok?  As far as the losing weight, it is super important to get some protein and amino acids into you.  Protein feeds our brains and helps greatly during withdrawals.  If you can't eat much, adding a protein drink to your day will help a lot.
Also, a great way to get all the nutrients you need as well as electrolytes is using Emergen-C packets.  They are full of vitamins and minerals and antioxidants and are absorbed better because they are liquid.  Lots of flavors to choose from.
Just remember, all these symptoms will pass....just not as fast as you are expecting them too.
3 Comments
I'm not sure about sticking to one thread.  Never have I used this before and I get rather confused.  I do appreciate you answering because I feel like I'm loosing it.  Thank you.
Here's the link to the answer I posted on your thread from yesterday.  Just wanted you to be able to read what I wrote to you today on this thread too.
    http://www.medhelp.org/posts/Addiction-Substance-Abuse/Am-I-going-backwards/show/2973091

To stay on your original thread, when you get on the substance abuse community, just look for the title to your post from the previous day and you can page down and write on the same thread.  If you are at the bottom of your answers, you can hit your "back button" or page back up to the top and click on the words in blue "substance abuse community" to get back to the page with the post titles. Hope this helps you girl.  Hang in there.  

  
Sorry Abbysue, i guess i gave you the wrong answer about the thread. clean_in_ks said stick to one thread.    I didnt know that either about sticking to one thread.  its took me a while to navigate on here and thats why I prob dont get answers to some of my questions, plus i changed my name on here.  sorry again for the wrong adivse.
517872 tn?1562050708
This too shall pass
13354001 tn?1432155513
AbbySue:

I will give you my experience coming off the hard stuff like subs and oxys.  Energy was HUGE for me...as we know those devils make us much more energetic.  It didn't require any work or thought we just WENT! That is not natural energy it was simply artificial.   That being said we all took these pills for our own personal reasons.   Some of us started for pain and led into energy, lifting depression, and some even think they can play sports/instruments/write/sing the whole 9 yards better.   That stuff fades out once the dependence kicks in.  Ok so back to the subject at hand.

Sleep and Energy were my 2 biggest questions coming off the high doses of crap.  I'm gonna say it varies person to person but i'm just gonna tell you what happeend to me.  

1st of all the more i sat around feeling bad the more i felt bad.  So that being said you are going to have to get up and get out even for a 5 minute walk just please try not to lay there and think so much.  Get out of you head.  Ok easier said than done, right? You know the whole "it takes 21 days to break a habit, start a habit deal?" Well thats when i started to get good spurts of energy back was right about the 21 day mark.  Remember something it won't be like what you think but it will be far more rewarding.  Hope this helps and i will say good ole' fashioned Vitamin D (Aka The Sun) and tons of Vitamin C and ICE COLD WATER with as much protein as you can stomache will lift your spirits.  Try talking with someone on the phone just try anything to get up and get motivated! Rememebr like the poster above said "this too shall pass" but don't wait for it go out and make it happen!

YOU"RE WORTH IT!
495284 tn?1333894042
COMMUNITY LEADER
You have been given excellent advice from the above posters.  I know this is tough but this part is only temporary.  Your body and mind are trying to heal themselves as they have been abused.  Our internal organs take a huge hit and it takes some time for them to heal.  Each passing day you are getting better so keep hanging on.  Find a support system and get going with that.  You can do it~
Avatar universal
AbbySue, I just wanted to echo what the previous posters have stated and reiterate how important it is to try your best to have patience with yourself during this recovery process. I know it CAN be frustrating at times! You are only two weeks in, which is still pretty early in the process. All of us have a unique biochemistry, and it can take time to fully heal. Some days it can feel like you take 3 steps forward, and then 2 steps backward. But things WILL continue to get better as time goes on. All of the other posters have given you great advice as well. Hang in there!
Avatar universal
Hi Abbysue, is your BP etc stable now?
Avatar universal
I think with your medical history you need to see  your doctor.
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.